Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 4

 
   

Some Simple Conditions for Univalence

PP: 967-970
doi:10.18576/amis/110403
Author(s)
Mamoru Nunokawa, Janusz Sokoł,
Abstract
The aim of this paper is to determine the sufficient conditions for function f(z) = z+a2z2 +... to be starlike of order 1/2 which shows also the convexity of f(z).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved